# SDR ASAA2015011810274

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,051 hours, 350 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Knob
- Condition: Loose
- Location: Temp Selector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDITION AIR TEMP SELECTOR ON OVERHEAD PANEL IS NOT WORKING.  ACFT GROUNDED.  FOUND AIR TEMP SELECTOR ASSY MOUNTING HARDWARE WASHER/NUT VERY LOOSE CAUSING AIR TEMP SELECTOR ASSY TO ROTATE WHEN KNOB TURNED.  TIGHTENED MOUNTING HARDWARE, AIR TEMP SELECTOR PROPERLY ROTATES TO EACH AIR TEMP POSITION AND INDICATES PROPERLY AT EACH AIR TEMP POSITION REF 21-61-00.
